# SDR 03FDEA02038

- Difficulty date: December 3, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727-200
- Aircraft serial: 22041
- Aircraft time: 41,563 hours, 24,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT BS 540, STR 28L.  REMOVED CORROSION ON STRINGER CLIP AT B.S. 54O STR 28L.  FOUND OUT OF LIMITS.    REPLACED   STRINGER CLIP  PART 65-45313-6  ALL WORK DONE IAW SRM 51-30-2, SRM 53-10-1, SRM 51-30-  5, SRM 51-30-6.
